# SDR SWIA200515593

- Difficulty date: September 21, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 7,093 hours, 6,241 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1104
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 6,961 hours, 5,471 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE.  REPLACED FECU.  OPERATIONAL CHECK GOOD IAW CRJ MM 27-51-05.
